Limit weak shadowable transitive sets of $C^1$-generic diffeomorphisms
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 613-619
Printed September 1, 2012
Manseob Lee and Gang Lu
Mokwon University, ShenYang University of Technology
Abstract : In this paper, we prove that locally maximal transitive set of a $C^1$-generic diffeomorphism is hyperbolic if and only if it is limit weak shadowable.
Keywords : weak shadowing, limit weak shadowing, transitive set, hyperbolic, generic
MSC numbers : 37B20, 37C50, 37D30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd